# SDR AWKA202405290003

- Difficulty date: May 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N717XJ
- Make and model: Cessna 750
- Aircraft serial: 7500217
- Aircraft time: 16,123 hours, 7,320 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control System
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(DECLARED EMER.) (DIVERTED) CREW REPORTED DURING CLIMB AS GEAR MADE THE UPLOCKS MULTIPLE CAS MESSAGES POSTED, PITCH TRIM, YAW DAMP, MACH TRIM. MESSAGES BEGAN TO EXTINGUISH, STAB. TRIM REMAINED INOP.  PERFORMED AFCS FAULTS PER TECH SUPPORT, OPS CHECKS GOOD ON GROUND AT THIS TIME, NO DEFECTS NOTED. PERFORMED GEAR SWINGS AND COULD NOT DUPLICATE DISCREPANCY. IAW SYSTEM TEST AND FAULT ISOLATION MANUAL.
